Ready, Set, Geaux 2021 Conference Schedule

| | August 7 - Track 1 | | | | August 7 - Track 2 | | | | August 7 - Track 3 | | | | |
|----------|----------------------------|----------------------------------------------------------------------------------|---------------------------------------|-----------------------------------------------|--------------------|-------------------------------------------------------------------------------------------|--------------------------------------|-----------------------------|--------------------|---------------------------------------------------------------------|-----------------|-------|--|
| Times | Session Type | Session name | Presenter(s) | Notes | Session Type | Session name | Presenter(s) | Notes | Session Type | Session Name | Presenter(s) | Notes | |
| | | | | | All Se. | ssion Times are O | Central Standard | l Time. | | | | | |
| 9:00 AM | | Opening Message | | | | | | | | | | | |
| 9:45 AM | Cameron Jenkins | | | | | | | | | | | | |
| | | 15 Minute Transition Break | | | | | | | | | | | |
| 10:00 AM | | Program Success - A | | Conn-Selmer | | What's Changed? | | CMAF Sponsor - | | | | | |
| 10:45 AM | General | Careful Blend of Content and Context | Dr. Tim Lautzenheiser | Sponsor - For New and Emerging Teachers | General | Understand How Students Consume Information | Tiffany Kerns | For Experienced Teachers | | | | | |
| 10.40740 | | 15 Minute Transition Break | | | | | | | | | | | |
| 11:00 AM | | "Feel the Music: | | | | | | | | Beginning Band | | | |
| 11:45 AM | General | Music Therapy Concepts to Connect Your Music and Emotions" | SFC Christy Klenke | US Army Band | DEI | Program Building in Title 1 Schools | Andy Bower | | Band | Instrument Selection: Immediate Sucess = Long-Term Success | Brett Babineaux | | |
| 11:45 AM | | | | | | | | | | | | | |
| 12:30 PM | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | Lunch | |
| 12:30 PM | | | | | | | | | | | | | |
| | DEI | Building Success | Kedric Taylor | | General | Closing the Gap | Erin Cole, | | | | | | |
| 1:15 PM | | with Less | | | | | Elisa Janson Jones | | | | | | |
| 1.101 M | | 15 Minute Transition Break | | | | | | | | | | | |
| 1:30 PM | | | | | | Maximizing | | | | | | | |
| 2:15 AM | Concert Band | Rescoring for Small Bands and Limited Instrumentation | Quincy Hilliard | | Orchestra | Student-Centered Instructional Approaches in the Orchestral Strings Classroom | Rebecca Holmes, Elizabeth Fortune | | Vocal | Best Recording Practices for Voices | Greg Oden | | |
| 2.107.00 | | 15 Minute Transition Break | | | | | | | | | | | |
| 2:30 PM | | | | | | | | | | | | | |
| 3:15 PM | DEI | There's No Elevator to the Top. You Gotta Take the Stairs! | Dr. William Earvin, Dr. Jack Eaddy | | General, Guitar | Popular Music Education and Modern Band | Scott Burstein | Little Kids Rock Sponsor | Elementary | Theme and Variation with Chrome song maker | Keith James | | |
| | 15 Minute Transition Break | | | | | | | | | | | | |
| 3:30 PM | | Small is a Mindset: | | | | | Dr. Myra Rhoden, | | | Starting your year | | | |
| 4:15 PM | Marching Band | Outgrow Your Thinking | Joel Denton | Music for All Sponsor | DEI | Empowering Your Girls to Lead | Dr. Zandra Bell- McRoy | | General | off right. Setting up for SUCCESS! | Jessica Fain | | |
| | | 1 | | | | 15 Minute Tra | nsition Break | | | , | | 1 | |
| 4:30 PM | | Movement for | | | | Stepping Stones for | | | | The Road to | | | |
| | Elementary | Teachers Who Hate Dancing! | Franklin Willis, Tyler Swick | August "12 for 12" | Jazz | Jazz Improvisation - From Day One to | Doug Stone | | General | Recovery: Avoiding Music Educator | Marcus Morris | | |
| 5:30 PM | | Dancing: | - | | | the Big Gig | | | | Burnout | | | |
| | | 15 Minute Transition Break | | | | | | | | | | | |
| 5:45 PM | | General - Advancing Music Education: Building Beyond Boundaries | | | | | | | | | | | |
| 6:30 PM | | Mackie Spradley, President of NAfME, and Scott Sheehan, President-Elect of NAfME | | | | | | | | | | | |